# SDR SWI2023F00328

- Difficulty date: July 7, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING ANGLE ATTACHED TO BATT RIB AT WS53.60 HAS CORROSION     (C-CHECK RO 9/13/2023)    RH WING ANGLE ATTACHED TO BATT RIB AT WS53.60 CORRODED OUT OF LIMITS. REMOVED AND INSTALLED NEW ANGLE ATTACHED TO BATT RIB AT WS53.60 REF CRJ200 SRM 51-42-21 AND DWG # 601R10203 REV -G. COMPLIED WITH TASK CARD 51-900-1003-SKY.
